On the Asymptotic Behavior of Solutions of the First Initial Boundary-Value Problems for Parabolic Equations
- 20 Downloads
We consider the first initial boundary-value problem for a strongly parabolic system on an infinite cylinder with nonsmooth boundary. We prove some results on the existence, uniqueness, and asymptotic behavior of solutions as t → ∞.
KeywordsAsymptotic Behavior Parabolic Equation Parabolic System Infinite Cylinder Nonsmooth Boundary
Unable to display preview. Download preview PDF.
- 1.V. A. Kondrat'ev and O. A. Oleinik, “Boundary-value problems for a partial differential equation in nonsmooth domains,” Usp. Mat. Nauk, 38, Issue 2, 3-76 (1983).Google Scholar
- 2.S. A. Nazarov and B. A. Plamenevskii, Elliptic Problems in Domains with Piecewise-Smooth Boundary [in Russian], Nauka, Moscow (1991).Google Scholar
- 3.O. A. Ladyzhenskaya, Boundary-Value Problems in Mathematical Physics [in Russian], Nauka, Moscow (1973).Google Scholar
- 4.Nguyen Manh Hung, “On smoothness of solutions of Dirichlet problems for hyperbolic systems in domains with conical or angular points,” Dokl. Akad. Nauk SSSR, 362, No. 2, 161-164 (1998).Google Scholar
- 5.O. A. Ladyzhenskaya, “On nonstationary operator equations and their applications to linear problems of mathematical physics,” Mat. Sb., 45, No. 2, 123-158 (1958).Google Scholar
- 6.Doan Vanh Nhok, “Asymptotics of solutions of boundary-value problems for parabolic equations of the second order in the neighborhood of an angular point of the boundary,” Vestn. Mosk. Univ., Ser. Mat. Mekh., No. 1, 34-36 (1984).Google Scholar
- 7.Chan Zui Kho and G. I. Éskin, “Boundary-value problems for parabolic systems of pseudodifferential equations,” Dokl. Akad. Nauk SSSR, 198, No. 1, 50-53 (1971).Google Scholar
- 8.V. N. Aref'ev and V. A. Kondrat'ev, “Asymptotic behavior of solutions of the second boundary-value problem for nonlinear parabolic equations,” Differents. Uravn., 29, No. 12, 2104-2116 (1993).Google Scholar
- 9.G. Fichera, Existence Theorems in Elasticity Theory [Russian translation], Mir, Moscow (1974).Google Scholar
- 10.J. Nash, “Continuity of solutions of parabolic and elliptic equations,” Amer. J. Math., 80, 931-984 (1958).Google Scholar